Citation

BibTex format

@article{Guadagnini:2014:10.1007/s11242-013-0254-7,
author = {Guadagnini, A and Blunt, MJ and Riva, M and Bijeljic, B},
doi = {10.1007/s11242-013-0254-7},
journal = {TRANSPORT IN POROUS MEDIA},
pages = {465--475},
title = {Statistical Scaling of Geometric Characteristics in Millimeter Scale Natural Porous Media},
url = {http://dx.doi.org/10.1007/s11242-013-0254-7},
volume = {101},
year = {2014}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Guadagnini,A
AU - Blunt,MJ
AU - Riva,M
AU - Bijeljic,B
DO - 10.1007/s11242-013-0254-7
EP - 475
PY - 2014///
SN - 0169-3913
SP - 465
TI - Statistical Scaling of Geometric Characteristics in Millimeter Scale Natural Porous Media
T2 - TRANSPORT IN POROUS MEDIA
UR - http://dx.doi.org/10.1007/s11242-013-0254-7
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000330829700007&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 101
ER -